# SDR FDKA2009111400194

- Difficulty date: November 14, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 11,818 hours, 11,800 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6122 CVG TO CLT.  SERVICE DOOR DIFFICULT TO OPEN AND CLOSE.  MX ADJUSTED AND LUBED DOOR.
